MAUDE Adverse Event Report: COOK INC SPHERE INFLATION DEVICE; MAV SYRINGE, BALLOON INFLATION

COOK INC SPHERE INFLATION DEVICE; MAV SYRINGE, BALLOON INFLATION
Catalog Number CID-20-30
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, the stop cock on the sphere inflation device would not lock/attach to the cook 35 lp balloon.This device does not make patient contact.The right lower leg angioplasty procedure was successfully completed using another inflation device.According to the complainant, the patient did not experience any adverse effects as a result of this occurrence.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: a review of the dimensional verification, complaint history, device history record, drawing, quality control, specifications, trends, and a visual inspection and functional evaluation of the returned device were conducted during the supplier investigation.The device passed all functional testing in both test iterations and remained securely connected throughout all testing.The visual inspection revealed no anomalies.Additionally, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record for the complaint lot indicated that the devices were manufactured under normal operating procedures.Based on the information provided, the examination of the returned product, and the results of the supplier investigation, the root cause was traced to the user.We will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
SPHERE INFLATION DEVICE
Common Device Name
MAV SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7722083
Report Number1820334-2018-02300
Device Sequence Number1409637
Product Code MAV
UDI-Device Identifier10827002310275
UDI-Public(01)10827002310275(17)210331(10)96271389
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K953522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue NumberCID-20-30
Device Lot Number96271389
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer10/09/2018
Initial Report FDA Received Date07/26/2018
Supplement Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK 35 LP BALLOON